# SDR F3LA2010011800304

- Difficulty date: January 15, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 19,990 hours, 9,747 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: D235895203
- Part serial: B1650
- Condition: Discharged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE FLIGHT CREW RECEIVED A WARNING THAT THE NLG WOULD NOT FULLY RETRACT.  MX COMPLIED WITH BORESCOPE INSP OF THE ANTI ROTATION LUG IAW AMM 32-21-00-200-008 AND NO DAMAGE WAS NOTED.  MX REPLACED CHARGING VALVE, SERVICED NLG STRUT AND PERFORMED GEAR SWING IAW AMM 32-31-13-420-052, AMM 12-14-32-614-004 AND AMM 32-31-00-720-005.
